MAUDE Adverse Event Report: ARTHREX, INC. 1.5MM HEX, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 1.5MM HEX, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number 1.5MM HEX, CMP FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/22/2025, a sales representative reported via sems-06983950 that an ar-8737-37 driver shaft, and (3) ar-8741-42 4.0 mm beveled ft drivers broke.This occurred during a mis bunion procedure.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure is user error.This may include excessive force, misaligned insertion, and/or prying or levering of the device, which ultimately resulted in the device breaking.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
1.5MM HEX, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22750706
Report Number1220246-2025-03372
Device Sequence Number15611789
Product Code LXH
UDI-Device Identifier00888867127159
UDI-Public(01)00888867127159(11)240729(10)1392428
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.5MM HEX, CMP FT
Device Catalogue NumberAR-8737-37
Device Lot Number1392428
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown